Lefschetz-Riemann-Roch theorem for smooth algebraic schemes

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)643-656
Number of pages14
JournalMathematische Zeitschrift
Volume211
Issue number1
DOIs
Publication statusPublished - Dec 1 1992
Externally publishedYes

Fingerprint

Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Lefschetz-Riemann-Roch theorem for smooth algebraic schemes. / Takeda, Yuichiro.

In: Mathematische Zeitschrift, Vol. 211, No. 1, 01.12.1992, p. 643-656.

Research output: Contribution to journalArticle

@article{a64cb11328a3408d9dc747f009b81e9d,
title = "Lefschetz-Riemann-Roch theorem for smooth algebraic schemes",
author = "Yuichiro Takeda",
year = "1992",
month = "12",
day = "1",
doi = "10.1007/BF02571452",
language = "English",
volume = "211",
pages = "643--656",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Lefschetz-Riemann-Roch theorem for smooth algebraic schemes

AU - Takeda, Yuichiro

PY - 1992/12/1

Y1 - 1992/12/1

UR - http://www.scopus.com/inward/record.url?scp=51649137600&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649137600&partnerID=8YFLogxK

U2 - 10.1007/BF02571452

DO - 10.1007/BF02571452

M3 - Article

AN - SCOPUS:51649137600

VL - 211

SP - 643

EP - 656

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -